A Diflucan Experience





Here is an experience of someone who healed themselves with Diflucan:

I’m on Difulcan now and it has worked wonders in killing the yeast. The problem is when you go off of it (or go off of any antifungal): will the yeast come back on you?

The first time I went on Difulcan was about four days after I finished a course of a strong penicillin for a staff infection and developed a horrible yeast infection from it. My dermatologist put me on a seven-day course of Difulcan, 150 mg a day, which really subdued the yeast infection.

This was just before Thanksgiving. When I finished, he said everything would be OK from there and gave me a topical antifungal if I should have any problems. Everything wasn’t O.K. The yeast came back on me with a vengeance.

I don’t know what he was thinking now! How could I have gotten the good flora back in my gut in one short week after taking antibiotics? Without the good flora being reestablished, it was inevitable that the yeast would come back on me after going off of the Difulcan!

Then my regular doctor put me on Nystatin (four tablets a day of 500,000 units.) That subdued the yeast infection again, until Christmas when I had to go on another antibiotic of bronchitis (and I wasn’t that good with my diet, either.) I’m now back on Difulcan (a 10-day course of 100 mg), and this is my last (10th) day.

The question is, is my gut in good enough shape now to go off of the Difulcan so that it can fight the yeast on its own? I’ve been taking probiotics and following the diet, so I hope so. But if it’s not, I can surely expect the yeast to come back on me.

Stanna, a poster here (who I wish I had followed much more closely sooner!) strongly believes in eating sauerkraut to help the body build up probiotics naturally. (I’ve been taking probiotic pills, Primal Defense and acidophilus.)

I’m going to get some sauerkraut today. This needs to be organic sauerkraut that you get from the organic supermarket or order from an organic company.

So, the bottom line is this: Difulcan is no silver bullet, especially if the issues about the gut aren’t addressed. Yeast is more than willing to wait around until the Difulcan is gone to come back with a vengeance.

I’m only hoping that after I go off of Difulcan, my gut is in good enough shape to take over the battle without Difulcan, like it was before I went on the penicillin. If it’s not, all taking Difulcan accomplished was to give me some relief from my symptoms for a short period of time.


Home | Candida Topics | Cleansing Topics | Yeast Infection Topics | Q&A

Medifast Q&A: Jan 2011 | Medifast Testimonials | Nov 2010 | Dec 2010 | Medifast Wiki | Oct 2010 | Nov 2009
April 2010 | March 2010 | Feb 2010 | Dec 2009 | Nov 2009